# SDR SWAA2025050554012

- Difficulty date: March 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LEADING EDGE FRONT SPAR LOCATED OFSS 503 AT RT WING.  REPLACED RAIL NUT PLATE LEADING EDGE FROMT SPAR LOCATED OFSS 503 AT RT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG: 112A4402; SHEET: 13; REV: - LENGTH OF CRACK: 0.425.
